# SDR SWIA201232148

- Difficulty date: November 6, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 25,091 hours, 21,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT LIGHT AT FLOOR LEVEL IS OUT.  (FLT 5583)  RELAMPED EMERGENCY LIGHT.
